# SDR SWIA2023042700002

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 47,120 hours, 30,545 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING RH WINDSHIELD, FOUND A CRACK IN THE UPPER MOST BOLT HOLE OF THE RH SIDE POST. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
